Publications

Afficher tous

2017

Yakoub, Z.; Amairi, M.; Chetoui, M.; Saidi, B.; Aoun, M.

Model-free adaptive fractional order control of stable linear time-varying systems Article de journal

Dans: ISA Transactions, vol. 67, p. 193-207, 2017, ISSN: 00190578, (cited By 23).

Résumé | Liens | BibTeX | Étiquettes: Adaptive control systems; Calculations; Controllers; Frequency domain analysis; Numerical methods; Optimization; Robustness (control systems); Three term control systems, Fractional calculus; Fractional order control; Fractional pid controllers; Frequency characteristic; Linear time-varying systems; Model-free adaptive control; Numerical optimizations; Selective filtering, Time varying control systems

MACS.tn